I've been on the Pill since early 2016, and I always take it regularly and on time. I use Gynera, which is a combination pill with 21 in a pack. Normally I prefer to take the 21 pills and then take the one week break, which results in having a 'period', and then starting the next pack afterwards.
However I took the three pill packs consecutively and I last had a period in early to mid November. I was finishing my semester at university and I didn't want the hassle of periods, so I chose to not take a break in between packs.
I had sex with my boyfriend on New Year's Eve/early New Year's Day (Jan 1), I was on day 8 of the pill pack at the time. We used condoms and he came once, but he pulled out just before. I just finished the same pack and I want to take the week break, so I'm expecting my period on Tuesday coming.
However last night when I went to the bathroom, I found a dark brown discharge in my panties, which seems like 'old blood' at the end of a period. It wasn't a lot, but it was very noticeable, especially when I kept wiping. However I haven't had a period in months, so I don't know what could've caused this. I've never had irregular bleeding or spotting while on the Pill, and my periods have always come on time.
I'm scared now that this discharge could be a sign of implantation bleeding or something, meaning that i'm pregnant??
I'm expecting my period on Tuesday but I know that I'm going to be sick with worry between now and then. Could I have gotten pregnant?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.